# SDR HALA2009081700368

- Difficulty date: August 17, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 88,462 hours, 16,876 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FUEL QTY TOTAL PROG PAGE 2 BLANK - FUEL QTY ON CTR TANK INCREASED 5000LBS ON CLIMB OUT-SUSPECT FUEL CTR TANK QTY INCORRECT ON GROUND.  PERFORMED T/S IAW FIM 28-41-00/101. BITE TEST OF FQIS NO FAULT FOUND.  ALL PARAMETERS NORMAL.
